Side effects from abilify

Side effects from abilify

 Category: abilify

Questions and Answers

What are the most common side effects from taking 10 mg of abilify per day?

I am a 43 year-old woman who started taking Abilify two weeks ago. I started out at 5 mg, and now am taking 10 mg. I am 140 lbs. What are the most common and marked side effects? Ever since I increased the amount from 5 to 10, my vision is blurry, blurry, blurry. Common or not? Thanks.

here is an FDA link:

http://www.fda.gov/cder/foi/label/2007/0…

in the long term the drug promotes diabetes and uncontrolled muscle movments.

It is not uncommon for blurred vision, as you can see from the FDA literature at such and such dosage it occurs 3 times more than in the placebo group.

It use to be a few decades ago that powerful antipsychotic drugs were as rarely prescribed as there were psychotics in the population. But marketing pressure to create profits has changed that.

These powerfull psych pharmaceutical companies influence government policy. Our government now says that 1/3 of the population is mentally ill. Do you really believe that?

The way the market expands is by having the drug companies pour money into universities, the medical professors publish in the literature that normal behaviour is actually signs of deep psychosis, bipolar, or whatever, and that gives doctors freedom to label anyone from toddlers to senior citizens as being loco. Then you are in their power, and often the goverment ends up footing the bill.

It is about as moral as running an unjust war just so large corporations can bill for products and services related to the war.

In the bible it is called sorcery.

Does anyone have side effects from Abilify?

I have restlessness and mild insomnia.

hey. im 15 and i take abilify. and, i actually have side efftects too. mine are restlessness, like you and i also get real hungry real fast. when i get restless i can’t stop shaking my leg and i have to just stand up and walk around.

How to manage the side effects of abilify and welbutrin?

I am diagnosed as ADD, Borderline Personality Disorder, and Clinically Depressed and am on Abilify and Welbutrin. Some side effects I’ve experienced are weight gain, extreme fatigue (sleeping 9-11 hours a night), and slight hair loss. Does anyone know how to manage these side effects while not going off the medicine completely? I’ve found it near impossible to lose weight while on these medicines especially.

Speak with the doctor about the fatigue. He/she may be able to adjust the dosage or the timing of the meds for that. Diet and exercise are the first line of defense for medication weight gain. For antipsychotic (Abilify being an antispsychotic) weight gain, I’ve heard that you could add a medication called metformin (Glucophage) but I don’t know how well it works as I’ve never tried it and I don’t know if a doc would do this (look it up online; there should be articles on the combinations of antipsychotics and metformin). With the hair loss I don’t know. For that, you may either have to deal with it or switch meds. I’ve never had that happen to me on the numerous medications I’ve been on for my bipolar disorder. I hope some of my info helps and I wish you best of luck in your treatment in the road ahead…

what were your side effects to abilify?

i just started taking it today, and do not feel anything, then again i still have geodon in my system, but i was changed today to this. do you take abilify and what were your side effects?

i had no side affects but if you wan to know go to web md they they a place where you can look up your meds and find out the side affects good luck and take care

Do the side effects of Abilify go away over time?

Well, the one side effect I am really referring to is Akathisia, which is an inner restlessness. Like i feel like i need to move around and stuff all the time. Does that go away?

The quack doctor who put me on this drug told me that it only lasts for a couple weeks. I was started at a very tiny dose of 2mg I believe, and they very slowly raised it up to 20mg to prevent the possibility of akathesia. It worked for that but the drug has other bad side effects that were harming me. I don’t take it anymore.

What are the Side Effects of Abilify (aripiprazole)?

I’m looking more for answers of people who’s on this medicine or knows someone on it.

When do the side effects start? At the beginning? Or is it later on?

Generally speaking, if you’re going to experience side effects, they happen as soon as you start the medication. I’ve been on Abilify for a couple years now and I haven’t noticed any side effects.

You can find a list of possible side effects here: http://www.drugs.com/abilify.html

I just read your other question, and I’m also on Wellbutrin XL with no noticable side effects. Hopefully you will be as lucky. 🙂

Any side effects when taking abilify & wellbutrin together?

been on wellbutrin for a while, just started abilify. Will i see any side effects? What would they be?

i have no experience with those medications, but – if you feel as if you didn’t get a good enough answer her – go on google and search either of two medications. you might have to search for a while, but you will eventually find something saying, “do not take ______ with _____” or “taking ____ with ____ may cause…”

Has anybody had bad side effects with abilify?

Abilify gives me a loose bladder. I want to get off it, but my psychiatrist thinks I should stay on since there’s no other medication really that is acceptable.

If I was you. I mean it I’d tell Dr. find something else it’s not worth it. Abilify and myself don’t and I mean don’t get along. It made my skin crawl to the point I was screaming. I was trying to take off the skin on my arms. I ended up getting a shot of some type of reverse for side affects. Don’t let your doc tell you that. Have you tried serquel???? That has been the greatest thing since lithum. They use it as a catch all but I swear by it.
I hope this helps!!!!

ABILIFY side effects noticed?

i have usually strong reactions to drugs of any sort and i’m taking a new medication ABILIFY and i’m experiencing the side-effects already such as the akasethia or however u spell it… i can’t stop moving around and i can only stay in bed it seems like… also i can’t stop fidgeting and my muscles r out of control… what can i do to stop this? r there any instant remedies because it has been a few days already… i took 1 30mg capsule on Friday and it’s MOnday now and i’m still suffering here…. i can barely stand … what can i do?

I had that problem for the first 2-3 weeks of taking Abilify. It was terrible. I couldn’t sit still or sleep but I also could barely stand up because of an overwhelming feeling that I had to sit down. I was up and down constantly. I kept joking that I had ‘restless leg syndrome’ but it really wasn’t funny and my legs felt terrible. I felt so weak but I couldn’t stop moving. I started on 5mg and went up to 15mg. I don’t have the side effects anymore other than sleepiness which could be from the other meds I’m taking (Lexapro and Klonopin). There was nothing I could do about the side effects other than wait it out.

I am experiencing side effects from abilify that are not mentioned?

I started taking it yesterday and right away it felt as if the energy has been sucked right out of me, I couldnt find the right spot to go to sleep and when I finally did I woke up tiered. I had terrible chest pains and I was burping all day. When ever I eat anything I get the hiccups.

I have bipolar 1 and I am taking 2mg pills 2 times a day. Will I get used to the side effects or what?

I am pretty sure that that is too soon to begin feeling symptoms of the drug Abilify. Usually it takes a good while for this drug to get into your system to the point that you would begin noticing side effects. Now it is possible that you could have some type of allergy or intolerance to one the drug compounds components, and it could even be one of the excipients (dyes, fillers, etc.).

I would suggest calling you pharmacists right away. Without knowing what other meds you are on and what your medical history, age, and overall health are, it is not possible for me to deduce if you are experiencing some drug interactions, but your pharmacists should have all of the info to make that deduction.

Also, I would check with the prescribing doctor right away. It may be unrelated completely. Did you eat anything around the same time that you first took these pills? It may be that you ate something that is causing you to have some GERD, and maybe the drug, Abilify or another drug you are on, is making that GERD worse. It is because of the burping and hiccuping that you mention that I would suspect more of a GI complication, but again, you cannot be certain without checking your BP, Pulse rate, etc.

If you provide more info, we can better help you. I do want to stress that it is always better to be safe than sorry. So if you feel that your heart rate is irregular, you feel a tightening in the chest, or notice in swelling, hives, etc. then you need to seek help at the ER right away as it could be indicative of an allergic reaction.

Please enable JavaScript to view the comments powered by Disqus.blog comments powered by Disqus]]>